# SDR IXXA0300051O

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911311
- Aircraft time: 76,597 hours, 29,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: PS1317
- Part serial: 4
- Condition: Damaged
- Location: A/C Bay
- Part time: 76,597 hours, 29,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHIK THE LEFT PACK DUCT TEMPERATURE WENT TO 80 DEGREES.  CREW TURNED OFF PACK AND THE TEMPERATURE WENT UP.  CREW RETURNED TO PHIK AND LANDED WITH OUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT AIR MIX VALVE IN ACCORDANCE WITH ALL APPLICABLE MANUALS.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
